# SDR AALA972477

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, MID-GALLEY RIGHT SIDE EMERGENCY EXIT FLOOR LIGHT FOUND INOPERATIVE.  REPLACED LIGHT STRIP AT MID-GALLEY RIGHT SIDE EMERGENCY EXIT.  SYSTEM GROUND CHECKED, OPERATION NORMAL.  (X)
